1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario registrado en Universia


Opción 1: Descargar recurso

Detalles del recurso

Descripción

In this paper we study the change of conformal structure induced by harmonic diffeomorphisms between Riemann surfaces. The main result of this paper is to answer the following question raised by R. Schoen (see [20]): Is it true that Riemann surfaces which are related by a surjective harmonic diffeomorphism are necessarily quasiconformally related? We show that there exists a pair of Riemann surfaces of infinite topological type, which are related by a surjective harmonic diffeomorphism but which are not quasiconformally related. Also we characterize when the above question has a positive answer in the case of Riemann surfaces of finite topological type.

Pertenece a

Caltech Authors  

Autor(es)

Markovic, Vladimir - 

Id.: 69834885

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Tipo de recurso: Article  -  PeerReviewed  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] http://resolver.caltech.edu/CaltechAUTHORS:20170505-160559819
[References] http://authors.library.caltech.edu/77244/

Fecha de contribución: 06-may-2017

Contacto:

Localización:
* Markovic, Vladimir (2002) Harmonic diffeomorphisms and conformal distortion of Riemann surfaces. Communications in Analysis and Geometry , 10 (4). pp. 847-876. ISSN 1019-8385 . http://resolver.caltech.edu/CaltechAUTHORS:20170505-160559819

Otros recursos del mismo autor(es)

  1. The Surface Subgroup and the Ehrenpreis Conjectures We survey our recent results including the Surface Subgroup Theorem and the Ehrenpreis Conjecture. A...
  2. Barycentric extension and the Bers embedding for asymptotic Teichmüller space In this paper we show that the Bers map of the asymptotic Teichmüller space AT(X) of an arbitrary hy...
  3. The mapping class group cannot be realized by homeomorphisms Let M be a closed surface. By Homeo(M) we denote the group of orientation preserving homeomorphisms ...
  4. Random ideal triangulations and the Weil-Petersson distance between finite degree covers of punctured Riemann surfaces Let S and R be two hyperbolic finite area surfaces with cusps. We show that for every є > 0 there ar...
  5. Infinite dimensional Teichmüller spaces The article under review is a concise but contemporary survey of infinite-dimensional Teichmüller sp...

Otros recursos de la mismacolección

  1. Equivalence of Sobolev inequalities and Lieb-Thirring inequalities We show that, under very general definitions of a kinetic energy operator T, the Lieb–Thirring inequ...
  2. Measuring Flux Distributions for Diffusion in the Small-Numbers Limit For the classical diffusion of independent particles, Fick's law gives a well-known relationship bet...
  3. Mechanistic Investigation of β-Galactosidase-Activated MR Contrast Agents We report a mechanistic investigation of an isomeric series of β-galactosidase-activated magnetic re...
  4. Elastic-plastic bending of the lithosphere incorporating rock deformation data, with application to the structure of the Hawaiian archipelago An elastic-plastic lithosphere bending model incorporating rock deformation data has been developed ...
  5. Outstanding hydrogen evolution reaction catalyzed by porous nickel diselenide electrocatalysts To relieve our strong reliance on fossil fuels and to reduce greenhouse effects, there is an ever-gr...

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.